# SDR SIMA20150503009

- Difficulty date: May 3, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 11,251 hours, 7,405 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FWD CORNER OF THE PAX DOOR INNER SKIN IS DENTED & GOUGED.  R & R UPPER FWD CORNER OF THE PAX DOOR INNER SKIN IAW SRM 52-11-01.
